# SDR USAA2011110800026

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 63,972 hours, 40,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP INSPECTION - CRACK IN INTERCOSTAL AT BS 277, S14R.  REPLACED INTERCOSTAL AT BS 277, S14R IAW B737 SRM 53-10-15-01-3 & 51-42-00.
